Epi-convergent discretization of the generalized Bolza problem in dynamic optimization

< Back to search results

Epi-convergent discretization of the generalized Bolza problem in dynamic optimization

Year of publication

2007

Authors

Mordukhovich, B.S.; Pennanen, T.

Organizations and authors

Publication type

Publication format

Article

Parent publication type

Journal

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1 Journal article –refereed

Publication channel information

Volume

1

Issue

4

Pages

379-390

​Publication forum

64463

Other information

Fields of science

Mathematics; Statistics and probability; Computer and information sciences; Business and management

Open access

No

Language

English

International co-publication

No

Co-publication with a company

No